Matrices $G$ satisfying simultaneous equations $A^*MAG=A^*M$ and $G^*NGA=G^*N$

Khatri, C. G., Mitra, S. K., Puri, M. L. . Journal of the Indian Statistical Association 1979. 17 :103-108

Locate this article in:

Bibtex

@article{CIS-33227,
  Author = {Khatri, C. G. and Mitra, S. K. and Puri, M. L.},
  Title = {Matrices $G$ satisfying simultaneous equations $A^*MAG=A^*M$ and $G^*NGA=G^*N$},
  Journal = {Journal of the Indian Statistical Association},
  Volume = {17},
  Year = {1979},
  Pages = {103--108},
  Keywords = {Generalized inverse}
}

Similar articles